# SDR DALA1029233703

- Difficulty date: October 8, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 35,292 hours, 15,613 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSV14 CABIN AREA STA 328 RBL 30-45 UPPER FLOORBEAM T-CAP CORRODED.  REPAIRED FLOORBEAM PER SRM 53-00-51 (DL738102887).
